# SDR SWAA2022021763469

- Difficulty date: July 30, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 34,892 hours, 20,833 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FLOOR PANEL 221BF IS BROKEN. / REMOVED AND REPLACED FLOOR PANEL # 221 BF PER AMM 53-21-00.
